Face Peeling And Itching After Using Acne Cream?
Hello, I am hilya, I have been using acne cream for ± one year from a pharmacy, then I am currently experiencing a rebound, the effects of acne appear a lot, skin peeling, and itching because I have stopped using cream and are now using a mask from one of the mlm, well what happens only need to be done, avoided during the rebound effect, thank you
The use of acne cream if indeed your facial skin has serious acne problems should not be arbitrary, and should be based on doctor's recommendation. Creams that are sold freely in pharmacies or online, you must pay attention to the content contained in them. Usually in acne medications contain benzoyl peroxide, sulfur, retinoic acid and other chemicals. Therefore, it is better if the use of acne cream is very important to know the content in it, whether there are dangerous ingredients such as hydroquinone or mercury or other substances that are dangerous if used long term.
Your face condition is currently experiencing a lot of pimples, skin peeling and itching, maybe it can be caused by a purging reaction. Purging is a facial condition where many reddish spots appear like acne due to the use of certain beauty products. Usually appears when starting to use or just changing products or quitting products that contain AHA, BHA, Retinoid compounds.
Purging will subside by itself after about 3-4 weeks, do facial treatments that are tailored to your facial skin type, keep facial skin clean, do not use excessive cosmetics. If this continues, you should consult this condition further to a dermatologist to get the right treatment for your facial skin.
Some of the things you can do:
avoid squeezing pimples or lumps on the face wash your hands before holding your face avoid using excessive scrubs avoid using excessive cosmetics avoid cigarette smoke and dust outside the room drinking lots of water, at least 2 L a day, get enough sleep, read things related to purging & breakout, hope it is useful, thank you